# SDR CA090130011

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Gulstm GULFSTREAMGV
- Aircraft time: 57 hours
- Engine: Garrtt TFE73140
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 3538000000
- Condition: Malfunctioned
- Location: Mlg
- Part time: 45 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR LANDING GEAR WAS SELECTED UP.  ALL 3 "DOWN AND LOCKED" LIGHTS EXTINGUISHED BUT THE "IN TRANSIT" RED LIGHT REMAINED ILLUMINATED AND THE TOWER REPORTED THAT THE RIGHT MAIN GEAR WAS STILL EXTENDED.  THE LANDING GEAR WAS SELECTED DOWN.  THE NOSE AND LEFT MAIN GEAR "DOWN AND LOCKED" LIGHTS ILLUMINATED IMMEDIATELY BUT THE RED "IN TRANSIT" LIGHT REMAINED ILLUMINATED.  AFTER APPROXIMATELY 30 SECONDS THE RIGHT MAIN GEAR "DOWN AND LOCKED" INDICATOR ILLUMINATED AND THE "IN TRANSIT" LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED AND RETURNED TO THE HANGAR.  A VISUAL INSPECTION REVEALED NO OBVIOUS DAMAGE OR LEAKAGE.  A REPLACEMENT ACTUATOR WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.  NO RECURRENCE HAS BEEN NOTED IN THE FOLLOWING 3 FLIGHTS DURING WHICH THE LANDING GEAR WAS RETRACTED AND EXTENDED NUMEROUS TIMES.  THE FAILED ACTUATOR HAS BEEN RETURNED TO THE MANUFACTURER FOR INVESTIGATION.
